# SDR CALA2017042301122

- Difficulty date: April 23, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N402UA
- Make and model: Airbus A320-232
- Aircraft serial: 439
- Aircraft time: 74,908 hours, 28,717 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Loose
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R SLIDE COVER OFF FOUND BUSTLE LOOSE SECURED SAME.
